VOL. 36 · NO. 6 | 2006
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 36 (6), (2006)
No abstract available
Articles
Ravi P. Agarwal, To Fu Ma
Rocky Mountain J. Math. 36 (6), 1803-1818, (2006) DOI: 10.1216/rmjm/1181069345
KEYWORDS: singular, changing sign, dual variational principle, 34B16, 49J40
No abstract available
John R. Akeroyd, Kristi Karber, Alexander Yu. Solynin
Rocky Mountain J. Math. 36 (6), 1819-1844, (2006) DOI: 10.1216/rmjm/1181069346
KEYWORDS: Harmonic function, quadrature identity, polynomial approximation, harmonic measure, quadratic differential, ‎30H05, 47B38, 49J20
No abstract available
H. Dang, S. Oruganti, R. Shivaji
Rocky Mountain J. Math. 36 (6), 1845-1855, (2006) DOI: 10.1216/rmjm/1181069347
No abstract available
Lovejoy S. Das, Ram Nivas
Rocky Mountain J. Math. 36 (6), 1857-1866, (2006) DOI: 10.1216/rmjm/1181069348
KEYWORDS: Generalized almost $r-$contact structure, $GF$-structure, base space, Nijenhuis tensor, induced structure, horizontal and complete lifts, integrability conditions
No abstract available
Alexandru Gica
Rocky Mountain J. Math. 36 (6), 1867-1871, (2006) DOI: 10.1216/rmjm/1181069349
KEYWORDS: Quadratic residue, length, numerus idoneus, 11A15, 11E25, 11R29
No abstract available
Brian T. Gill, Thomas H. MacGregor
Rocky Mountain J. Math. 36 (6), 1873-1884, (2006) DOI: 10.1216/rmjm/1181069350
KEYWORDS: Hyperbolic domain, hyperbolic density, isolated boundary point, partial derivatives, asymptotic limits, 30F45
No abstract available
Gary Gruenhage
Rocky Mountain J. Math. 36 (6), 1885-1914, (2006) DOI: 10.1216/rmjm/1181069351
No abstract available
Emrah Kiliç, Dursun Taşci
Rocky Mountain J. Math. 36 (6), 1915-1926, (2006) DOI: 10.1216/rmjm/1181069352
KEYWORDS: Generalized order- k Fibonacci and Lucas numbers, Binet formula, combinatorial representation, 11B39, ‎15A24‎
No abstract available
Young Deuk Kim
Rocky Mountain J. Math. 36 (6), 1927-1935, (2006) DOI: 10.1216/rmjm/1181069353
No abstract available
Bas Lemmens, Onno van Gaans
Rocky Mountain J. Math. 36 (6), 1937-1955, (2006) DOI: 10.1216/rmjm/1181069354
No abstract available
Trueman MacHenry, Geanina Tudose
Rocky Mountain J. Math. 36 (6), 1957-1976, (2006) DOI: 10.1216/rmjm/1181069355
KEYWORDS: symmetric functions, isobaric polynomials, differential operators, 05E05, 11N99, 11B39, 47H60‎
No abstract available
H.S. Mustafayev
Rocky Mountain J. Math. 36 (6), 1977-1997, (2006) DOI: 10.1216/rmjm/1181069356
KEYWORDS: Almost periodic functional, almost periodic representation, group algebra, M-ideal, Schur property, C*-algebra, 43A20, 43A60, 46H15, 46L05
No abstract available
Ch.G. Philos, I.K. Purnaras
Rocky Mountain J. Math. 36 (6), 1999-2019, (2006) DOI: 10.1216/rmjm/1181069357
KEYWORDS: delay differential equation, Neutral delay differential equation, behavior of solutions, characteristic equation, 34K25, 34K40
No abstract available
Hossein Sabzrou, Farhad Rahmati
Rocky Mountain J. Math. 36 (6), 2021-2026, (2006) DOI: 10.1216/rmjm/1181069358
KEYWORDS: toric ideals, minimal syzygies, Hilbert function, a invariant, Frobenius number, 13F20, 13D02, 90C10
No abstract available
S.H. Saker
Rocky Mountain J. Math. 36 (6), 2027-2039, (2006) DOI: 10.1216/rmjm/1181069359
KEYWORDS: boundedness, forced nonlinear dynamic equation, time scale, positive solution, 34K11, 39A10, 39A99, 34A99, 34C10, 39A11
No abstract available
Xiaoling Wang, Xinhou Hua, Chung-Chun Yang, Degui Yang
Rocky Mountain J. Math. 36 (6), 2041-2055, (2006) DOI: 10.1216/rmjm/1181069360
KEYWORDS: complex dynamics, Julia set, permutable transcendental entire functions, 30D05, 37F10, 37F50
No abstract available
Caryn Werner
Rocky Mountain J. Math. 36 (6), 2057-2073, (2006) DOI: 10.1216/rmjm/1181069361
No abstract available
Marcel Wild
Rocky Mountain J. Math. 36 (6), 2075-2080, (2006) DOI: 10.1216/rmjm/1181069362
No abstract available
Zhiting Xu, Yong Xia
Rocky Mountain J. Math. 36 (6), 2081-2095, (2006) DOI: 10.1216/rmjm/1181069363
KEYWORDS: ‎oscillation‎, weighted averages, damped elliptic differential equation, second order, 35B05, 35J60, 34C10
No abstract available
Yu Shu-Xiang
Rocky Mountain J. Math. 36 (6), 2097-2103, (2006) DOI: 10.1216/rmjm/1181069364
KEYWORDS: 34C
No abstract available
Index
Rocky Mountain J. Math. 36 (6), 2105-2110, (2006) DOI: 10.1216/rmjm/1181069365
No abstract available
Back to Top